# SDR SWIA201127510

- Difficulty date: August 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 45,175 hours, 37,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR AFT EMERGENCY EXIT LIGHT IS OUT.  (FLT 6224)  RELAMPED EMERGENCY LIGHT.
